# SDR CALA2022072501864

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N53758
- Condition: None
- Location: Sta 725
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0492) FWD PIT RH SIDE INTERCOSTAL HAS 1EA ELONGATED HOLE AT APPROX STA 725 BETWEEN S27R AND S28R. STREAMER ATTACHED. TRANSCRIBED FROM HAECO GSO NR 9282942 MAT''L ID 7075-0 .032 PO NO. 857 IAW BAC DWG 143N5375 REV C, FORM 51-21-10. INSTALLED INTECOSTAL IAW BOEING DWG 193N5375 REV C AND ED AND HEAT TREATED TO T6 IAW BAC 5602. LOCATED AND DRILLED IAW B757 200 SRM 51 40 02 HAECO GSO MECH V932595 INSP QC467 B757 200 SRM 51-40-02 AND BOEING DWG 143N5375 REV C. ALODINED AN D PRIMED IAW B757 200 SRM 51-20-01 TOPCOATED IAW B757 200 AMM
